# SDR 2007UALA00775

- Difficulty date: March 11, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 59,877 hours, 9,804 cycles
- Engine: Pwa PW4060
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Flt Management
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DOES NOT AUTO-TUNE.   PERFORMED EXTENSIVE TROUBLE SHOOTING.  FINALLY FOUND PIN 11 (CONNECTION ON 429 DATA BUS WIRE) OF D4821P SHORTED TO GRND BETWEEN CONNECTOR AND RELAY BASE (SHORT TO SHIELD) OF K2066. THIS IS RED, DATA BUSS WIRE LOCATED BEHIND THE E2-SHELF.  INSTALLED NEW TWISTED SHIELDED PAIR BETWEEN K2066 AND PLUG D4821P.  SHORT COULD HAVE BEEN CAUSED BY RECENT MOD WORK IN THIS AREA.  CHECKS OK. VERIFICATION FLIGHT TESTED.  RETURNED TO ETOPS FLYING.
